# SDR ASAA2013050894738

- Difficulty date: May 8, 2013
- Submitted: May 10, 2013
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 19,035 hours, 5,969 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 8283005
- Part serial: YA0140120
- Condition: Leaking
- Location: Nr 2 Hyd
- Part time: 32,265 hours, 11,751 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYD LEAK AT NR 2 ENG.  ACFT GROUNDED.  RAN NR 2 ENG FOUND FUEL DRIPPING FROM FUEL PUMP PAD DRAIN AT 48 DROPS PER MINUTE, BELOW THRESHOLD LIMIT REF AMM 71-71-00-200-801-F00. REPLACED MAIN ENGINE FUEL PUMP IAW AMM 73-11-01.  LEAK AND OPS TESTS GOOD.
